# SDR C77A20130523001

- Difficulty date: May 23, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 13,145 hours, 7,632 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 217A
- Condition: Faulted
- Location: Brakes
- Part time: 4,057 hours, 2,459 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE RT & LT FAULT ON EICAS IN FLT FOLLOWED BY LANDING GEAR NO DISPATCH ON LANDING. BREAKING ACTION NORMAL.   R & R NR 1 BCM IAW AMM 32-41-07.  OPS CHECKS GOOD.
